MathSciNet Relay Station
MathSciNet bibliographic data
MR2063110 (2005e:46138) 46N10 (46B20 49J53)
Adly, Samir; Ernst, Emil; Théra, Michel Norm-closure of the barrier cone in normed linear spaces. Proc. Amer. Math. Soc. 132 (2004), no. 10, 2911–2915 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement